Belmora paracetamol softgels are superior to tablets/capsules.
Paracetamol softgel capsules are recommended to reduce fever, headache and pain.
Paracetamol is effective for acute migraine: 39% of people experience pain relief at one hour compared with 20% in the control group.
There are various forms of headaches, and a migraine is one form of a headache.
Tension headaches: Tension headaches are experienced on both sides of your head from the front to the back. This is the most common form of headache pain. Eyestrain, stress and hunger are frequently causes of tension headaches, and they can be chronic.
Sinus headaches: This form of headache typically occurs when you have nasal and/or sinus congestion. They're caused by swelling in the sinus passages, resulting in pain behind the cheeks, nose and eyes. The pain is often as its worst when you wake up on the morning and when you bend forward.
Cluster headaches: This form of headache occurs when the blood vessels within the brain enlarge or dilate to the release of excess serotonin and histamine hormones. They are triggered by physical exertion. Changes in altitude, and bright lights.
Migraines: A migraine is the most severe form of a headache pain. It is also accompanied by nausea and vomiting, sensitivity to light and/or sound, dizziness, and extreme fatigue.
Instead of taking traditional acetaminophen tablets and capsules you will obtain the faster relief with Paracetamol Softgels from Belmora LLC!
Belmora Paracetamol Softgel capsules are liquid filled acetaminophen capsules. They’re typically wider and are usually semi-transparent as opposed to.
Also known as liquid gels, they contain medication suspended in gelatin or a similar substance. This substance is easily digested, at which point active ingredients are released and absorbed.
For headaches, muscle pain, fever, and other types of pain requiring rapid relief, simply use Paracetamol Softgels.
Tablets and regular capsules are more likely to cause irritation. Tablets are more likely to irritate the gastrointestinal tract.
|Paracetamol Softgels||Pharmacologic Parameter||Acetaminophen Tablets/Capsules|
|None||Stomach Upset||Potential Side Effect|
|None||Aftertaste||Potential Side Effect|
|None||Inconsistent Disintegration into liquid within the stomach||Potential Side Effect|
Tablets and regular capsules need to be broken down into a liquid form to be absorbed in the stomach. This process takes longer and therefore Belmora Paracetamol Softgels work quicker.
While many tablets have a flavored coating to mask the taste of the medication, some do not. Once swallowed, they can leave a bad aftertaste.
Acetaminophen 325 mg
Pain reliever/fever reducer
Temporarily relieves minor aches and pains due to:
Paracetamol contains acetaminophen. The maximum daily dose of Paracetamol is 10 softgels (3,250 mg) in 24 hours for adults or 5 softgels (1,625 mg) in 24 hours for children. Severe liver damage may occur if
Acetaminophen may cause severe skin reactions. Symptoms may include:
If a skin reaction occurs, stop use and seek medical help right away.
These could be signs of a serious condition.
If pregnant or breast-feeding, ask a health professional before use.
Keep out of reach of children.
In case of overdose, get medical help or contact a Poison Control Center right away (1- 800-222-1222).
Do not take more than directed (see Overdose warning)
|Adults and children 12 years and over||
|Children 6 years to under 12 years||
|Children under 6 years||Ask a doctor|
Store at 15°-30°C (59°-86°F) and avoid excessive heat.
FD&C red #40, FD&C yellow #6, gelatin, glycerin, polyethylene glycol, povidone, propylene glycol, purified water, sorbitol special and white ink
REGULAR STRENGTH Pain Relief
Acetaminophen 325 mg 20 SOFTGELS
*Compare to the active ingredient in TYLENOL® Regular Strength